Citation: | ZHAO Jutao, CAO Xiaohong, DONG Jiong. The Judgment of Weyl's Theorem and Property (R)[J]. Journal of South China Normal University (Natural Science Edition), 2023, 55(2): 109-115. DOI: 10.6054/j.jscnun.2023026 |
[1] |
WEYL H V. Vber beschrÜnkte quadratische formen, deren differenz vollstetig ist[J]. Rendiconti Del Circolo Matema-tico Di Palermo, 1909, 27(1): 373-392. doi: 10.1007/BF03019655
|
[2] |
孙晨辉, 白珍贵, 曹小红. 有界线性算子的Browder定理的判定[J]. 山东大学学报(理学版), 2021, 56(2): 34-40. https://www.cnki.com.cn/Article/CJFDTOTAL-SDDX202102005.htm
SUN C H, BAI Z G, CAO X H. Judgement of Browder's theorem for bounded linear operators[J]. Journal of Shandong University (Natural Science), 2021, 56(2): 34-40. https://www.cnki.com.cn/Article/CJFDTOTAL-SDDX202102005.htm
|
[3] |
DAI L, CAO X H, GUO Q. Property (ω) and the single-valued extension property[J]. Acta Mathematica Sinica: English Series, 2021, 37(8): 1254-1266. doi: 10.1007/s10114-021-0436-0
|
[4] |
孙晨辉, 白珍贵, 曹小红. 拓扑一致降标与Browder定理[J]. 云南大学学报(自然科学版), 2021, 43(4): 646-651. https://www.cnki.com.cn/Article/CJFDTOTAL-YNDZ202104004.htm
SUN C H, BAI Z G, CAO X H. Topological uniform descent and Browder's theorem[J]. Journal of Yunnan University(Natural Sciences Edition), 2021, 43(4): 646-651. https://www.cnki.com.cn/Article/CJFDTOTAL-YNDZ202104004.htm
|
[5] |
ZHU S, LI C G, ZHOU T T. Weyl type theorems for functions of operators[J]. Glasgow Mathematical Journal, 2012, 54(3): 493-505. doi: 10.1017/S0017089512000092
|
[6] |
CAO X H, MENG B. Essential approximate point spectrum and Weyl's theorem for operator matrices[J]. Journal of Mathematical Analysis and Applications, 2005, 304(2): 759-771. doi: 10.1016/j.jmaa.2004.09.053
|
[7] |
WU X F, HUANG J J. Essential spectrum of upper triangular operator matrices[J]. Annals of Functional Analysis, 2020, 11(3): 780-798. doi: 10.1007/s43034-020-00054-0
|
[8] |
HUANG J J, LIU A C, CHEN A. Spectra of 2*2 upper triangular operator matrices[J]. Filomat, 2016, 30(13): 3587-3599. doi: 10.2298/FIL1613587H
|
[9] |
BAI Q M, HUANG J J, CHEN A. Weyl type theorems of 2*2 upper triangular operator matrices[J]. Journal of Mathematical Analysis and Applications, 2016, 434(2): 1065-1076. doi: 10.1016/j.jmaa.2015.09.061
|
[10] |
郭奇, 曹小红, 戴磊. 有界线性算子(ω)性质的判定[J]. 吉林大学学报(理学版), 2019, 57(2): 199-205. https://www.cnki.com.cn/Article/CJFDTOTAL-JLDX201902003.htm
GUO Q, CAO X H, DAI L. Judgement of property (ω) of bounded linear operators[J]. Journal of Jilin University (Science Edition), 2019, 57(2): 199-205. https://www.cnki.com.cn/Article/CJFDTOTAL-JLDX201902003.htm
|
[11] |
KONG Y Y, JIANG L N, REN Y X. The Weyl's theorem and its perturbations in semisimple banach algebra[J]. Acta Mathematica Sinica: English Series, 2021, 37(5): 675-688. doi: 10.1007/s10114-021-0434-2
|
[12] |
王静, 曹小红. 有界线性算子的Weyl定理的判定[J]. 浙江大学学报(理学版), 2020, 47(5): 541-547. https://www.cnki.com.cn/Article/CJFDTOTAL-HZDX202005004.htm
WANG J, CAO X H. The judgement of Browder's theorem for bounded linear operators[J]. Journal of Zhejiang University (Science Edition), 2020, 47(5): 541-547. https://www.cnki.com.cn/Article/CJFDTOTAL-HZDX202005004.htm
|
[13] |
AIENA P, GUILLEN J R, PENA P. Property (R) for bounded linear operators[J]. Mediterranean Journal of Mathematics, 2011, 8(4): 491-508. doi: 10.1007/s00009-011-0113-0
|
[14] |
赵小鹏, 戴磊, 曹小红. 有界线性算子的拓扑一致降标与(R)性质[J]. 山东大学学报(理学版), 2021, 56(12): 59-66. https://www.cnki.com.cn/Article/CJFDTOTAL-SDDX202112010.htm
ZHAO X P, DAI L, CAO X H. Topological uniform descent and property (R) for bounded linear operators[J]. Journal of Shandong University (Natural Science), 2021, 56(12): 59-66. https://www.cnki.com.cn/Article/CJFDTOTAL-SDDX202112010.htm
|
[15] |
AIENA P, APONTE E, GUILLEN J R, et al. Property (R) under perturbations[J]. Mediterranean Journal of Mathematics, 2013, 10: 367-382.
|
[16] |
HARTE R, LEE W Y. Another note on Weyl's theorem[J]. Transactions of the American Mathematical Society, 1997, 349(5): 2115-2124.
|
[17] |
TAYLOR A E. Theorems on ascent, descent, nullity and defect of linear operators[J]. Mathematische Annalen, 1966, 163: 18-49.
|